MAUDE Adverse Event Report: PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA60AC
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A pharmacist reported with a description, the lens was scratched.Additional information was received and stated, the incident occurred during preparation before injection and there was no patient contact.
 
Additional Manufacturer Narrative
The lens was returned posterior surface up in the lens case.Viscoelastic was dried on both sides of the lens.The lens was cleaned with klotho-related protein (klrp) for further evaluation.A narrow scratch was observed on the anterior optic surface.The scratch originated at the edge and travelled inward.This scratch was similar in appearance to a scratch caused by an instrument used to grasp the lens (forceps).A small crack was observed at the optic edge on both sides shaped like forceps.Device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The root cause for the reported scratch appears to be related to user handling.A narrow scratch was observed on the anterior optic surface.The scratch originated at the edge and travelled inward.This scratch was similar in appearance to a scratch caused by an instrument used to grasp the lens (forceps).A small crack was observed at the optic edge on both sides shaped like forceps.All lenses are 100% inspected for cosmetic attributes, and the observed scratch would not have met company release criteria.Based on observation, and the review of manufacturing records, it is concluded that the damage is not manufacturing related.Due to the presence of surgical solution and the condition of the returned sample, the damage is most likely related to customer handling.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24256798
Report Number9681121-2026-00015
Device Sequence Number20910209
Product Code HQL
UDI-Device Identifier00380652552509
UDI-Public(01)00380652552509(17)290930(11)241002(10)31582041
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.190
Device Lot Number31582041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/04/2026
Date Device Manufactured10/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown